Home Print this page Email this page Small font size Default font size Increase font size
Users Online: 1332
Home About us Editorial board Search Ahead of print Current issue Archives Submit article Instructions Contacts Login 
CASE REPORT
Year : 2017  |  Volume : 6  |  Issue : 2  |  Page : 130-133

Drug reaction with eosinophilia and systemic symptom in a patient with pneumonia and hyperthyroidism


Department of Respiratory Diseases, Hangzhou First People's Hospital, Nanjing Medical University, Hangzhou, Zhejiang, China

Correspondence Address:
Jian Ye
Department of Respiratory Diseases, Hangzhou First People's Hospital, Nanjing Medical University, Hangzhou, Zhejiang
China
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/jrpp.JRPP_17_23

Rights and Permissions

Drug rash with eosinophilia and systemic symptoms syndrome is an idiosyncratic drug reaction characterized by fever, skin eruption, lymph node enlargement, and internal organ involvement. We report a case of a patient with pneumonia who developed clinical manifestations of fever, rash, lymphadenopathy, hypereosinophilia, and visceral involvement (renal failure and eosinophilic pneumonitis) caused by methimazole. The patient improved remarkably with drug withdrawal. A high index of clinical suspicion is emphasized to facilitate prompt diagnosis of medication-related adverse effect and its discontinuation.


[FULL TEXT] [PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed1722    
    Printed31    
    Emailed0    
    PDF Downloaded206    
    Comments [Add]    
    Cited by others 1    

Recommend this journal